Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Composition factors of indecomposable modules


Author: Maria Izabel Ramalho Martins
Journal: Trans. Amer. Math. Soc. 350 (1998), 2009-2031
MSC (1991): Primary 16G20, 16G60
MathSciNet review: 1422900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Lambda$ be a connected, basic finite dimensional algebra over an algebraically closed field. Our main aim is to prove that if $\Lambda$ is biserial, its ordinary quiver has no loop and every indecomposable $\Lambda$-module is uniquely determined by its composition factors, then each indecomposable $\Lambda$-module is multiplicity-free.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 16G20, 16G60

Retrieve articles in all journals with MSC (1991): 16G20, 16G60


Additional Information

Maria Izabel Ramalho Martins
Affiliation: Departamento de Matemática-IMEUSP, Universidade de São Paulo, CP 66281 - CEP 05315-970, São Paulo, Brazil
Email: bel@ime.usp.br

DOI: http://dx.doi.org/10.1090/S0002-9947-98-01929-1
PII: S 0002-9947(98)01929-1
Received by editor(s): September 19, 1995
Received by editor(s) in revised form: August 1, 1996
Article copyright: © Copyright 1998 American Mathematical Society